# SDR QXEA0200873

- Difficulty date: June 11, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 1,062 hours, 847 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: JAN000110
- Condition: Overheated
- Location: Brake Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT BETWEEN EUG - LAX WAS DIVERTED TO SMF. LEVEL AT FL370. BRAKE OVERHEAT WARNING MESSAGE ILLUMINATED. TEMPERATURE FLUXUATED BETWEEN 0-20, AFTER GEAR EXTENTION, TEMP WENT DOWN TO 0 WITH OCCASIONAL FLUXUATION. BACK TO 20 WITH ACCOMPANING WARNING. LANDED WITHOUT INCIDENT. REMOVED AND REPLACED RIGHT HAND BRAKE TEMP SENSOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
